New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Wishst
Regular Member


Date Joined Feb 2007
Total Posts : 55
   Posted 3/26/2010 1:07 PM (GMT -7)   
Hi everyone,
I have never written  on the diabetes forum ususally on fibro, but I have a question re: Lisinopril, my PCD just put me on a very small dose of lisinopril b/c he ususually does this as routine for most his diabetic patients who have a borderline high blood pressure mine usually runs from 120/80 or up to 140/76 the top number is usually on the higher end.  But since on the Lisinopril I have felt very weak, faint when standing (even if got up slow) and just want to sit around and do nothing.  I also have felt more fibro pain, but that may be due to weather changes too.  I was wondering if anyone else was on Lisinopril and if you had such symptoms.  I  gave it a week and Im going to call on Monday, but I feel really yucky on this stuff.  He puts his patients on it to protect their kidneys.  I took Enopril a few years ago and had a very stronger reaction....really felt like I was blacking out so he started me off on only 2.5mg of Lisinopril.  Thanks for reading!wink
Gentle Blessings
Deb
_____________________________________________________________________________________
 
fibro, diabetes, neropathy, depression, IBS, chronic anemia, hypothyroidism, chronic fatigue, sleep apnea
 
 


LanieG
Forum Moderator


Date Joined Nov 2006
Total Posts : 5402
   Posted 3/26/2010 2:14 PM (GMT -7)   
Hi Deb, welcome to this forum but I'm sorry you have to come here.  I don't take lisinopril but I know it's an ACE inhibitor like accupril, which I'm on.  I think we've seen a couple of members lately who are diabetic and have been put on this class of BP medication to protect their kidneys even though they don't have high blood pressure.  From what I've read, this is quite common, and it is purely for protecting the kidneys.  The problem arises when you have dizziness and everything associated with low blood pressure.  You need to speak to your doctor.  Maybe you could take a lower dose if there's one lower than 2.5.   Ask the pharmacist if there's any reason you can't split the pill,  take half in the morning and half at night until Monday when you call the doctor?  (Of course, if it's a capsule, you can't or shouldn't cut it in half.)  Do you have a blood pressure cuff?  If you do, record your pressure and make a log including what activities you were doing and when you took the lisinopril.  But you need to tell your doctor.  Maybe some other members can help.  Good luck.
Lanie
 
forum moderator - diabetes
diabetes controlled so far by exercise and a low/no carb diet

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 1:27 AM (GMT -7)
There are a total of 2,733,393 posts in 301,111 threads.
View Active Threads


Who's Online
This forum has 151252 registered members. Please welcome our newest member, latest online news.
223 Guest(s), 1 Registered Member(s) are currently online.  Details
Girlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer